# SDR DLM88981489

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Lt Tr Ctl Valve
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYD PRESS LOW LIGHT ANNUC 10 MINUTES FROM LANDING.  LT ENGINE HYD PUMP OFF.  AUX AND XFER PUMP ON PER POM.  PRESS NORMAL BUT QTY STILL DECREASING.  FOUND LEAK AT B-NUT AT LT T/R CONT VLV TIGHTENED.
